Lisinopril overdose symptoms

Common Questions and Answers about Lisinopril overdose symptoms

monopril

Before 2/4 2007, I had been an extremely healthy woman for 45yrs. I was 4'10", 110lbs & had worked since I was 11. In 2004, I was dx w/hypertension & for 3 years my BP was regulated w/Lisinopril/HCTZ 20/25mg & Norvasc 5mg, & I was feeling great. In 12/2006 my insurance co 'recomended' I switch from Norvasc to Lotrel, because it was the same & my copay would be $25 instead of $50, so my doctor called it in.
html * Warfarin and Simvastatin (Zocor) * Niacin and either Atorvastatin (Lipitor) or Simvastatin (Zocor) * <span style = 'background-color: #dae8f4'>Lisinopril</span> (Zestril, Prinivil) and Potassium * Ginkgo and Aspirin * Garlic pills and Warfarin
i take one in the morning at 7 and at night at 7. lately (twice in the past two weeks) after I take my evening dose, my bp goes up and my heart pounds. it was pounding so hard last night through my neck and arms and ears, that I couldnt sleep. I cant yawn now at night for some odd reason, and during the day, I am lethargic. I have been told that atenolol cannot cause your heart to pound, nor can it cause insomnia and raise your blood pressure, but it is. any suggestions or advice?
I had been on them for 4 of a 5 day course at the point that this took place. I have read that Darvocet can cause conduction delays, in <span style = 'background-color: #dae8f4'>Overdose</span>, and I had told the ER doctor that I was taking Darvocet and he did not seem concerned. Another question here is, could the Darvocet have been responsible for the above arrhythmia, even in a "theuraputic" dose? My cardio says no, it would only cause such delays in an Overdose setting.
) The doctor ordered an echo and found an EF of ~30%. I was titrated up to 150 mg Toprol XL and 10 mg of <span style = 'background-color: #dae8f4'>Lisinopril</span>. Every test possible (EKG, holter, blood tests) was performed to rule out other causes of the decreased heart function. I was banned from strenuous activity (although the only time I didn't experience palpitations was during exersize, and I was running ~25 mi./week).
<span style = 'background-color: #dae8f4'>Symptoms</span> of <span style = 'background-color: #dae8f4'>Overdose</span> are due to excessive pharmacodynamic actions on β1 and also β2-receptors. These include bradycardia, severe hypotension (LOW BLOOD PRESSURE), etc. I have not found not found a side effect of hbp with a beta blocker.. Abstract For some insight: Beta-blockers have long being used as first-line therapy for hypertension as their use had resulted in a reduction in cardiovascular morbidity and mortality in controlled clinical trials.
I have been on it for 8 months now, my BP is on the low side also, but it does work for what the dr. put me on it for. Taking your BP every hour as you say is really not necessary, once a day is enough. Have you told your dr. your concerns?
Hi Rose, <span style = 'background-color: #dae8f4'>Symptoms</span> of an magnesium chloride <span style = 'background-color: #dae8f4'>Overdose</span> include nausea, vomiting, flushing, low blood pressure, a slow heartbeat, arrythmia, drowsiness, coma, and death. Take the tablets and capsules with a full glass of water. In liquid form, may not conform to the recommended to the extended- or slow-release formulations of magnesium chloride in cap or pill form. They are specially formulated to dissolve slowly in the body.
In my experience, withdrawls from vic's are uncomfortable at most. Whether you ween or quit cold turkey, you aren't going to like the feelings that you have. I was taking 20-25 VIC ES a day & have quit 3 times now. The Symptoms are not unbearable, life threatening or anything else other than uncomfortable. Don't be scared to dive head first into this experience. Your body will thank you after a few days. Things are truly what you make of them.
Yesterday my doctor suggested I might have Laryngeal Spasms, and while I wait 2 months for the Throat specialist to get my appointment, she suggested I look online. But my <span style = 'background-color: #dae8f4'>Symptoms</span> don't seem to match all of yours...no voice problems or 'breathing' problems. I just get these violent coughing attacks that literally feel and behave as if I inhaled a bread crumb, and my body suddenly and violently is trying to cough it up.
) type <span style = 'background-color: #dae8f4'>Symptoms</span> for HOURS until they subside...sometimes hycosamine will work...sometimes 4 tums...and once and a while nothing but time cures it.....I have been told IBS....and intestinal intussusuption (found on two CT scans)diverticulitis...then I started to read up on Sphinter of Oddi syndrome...and it was like I was reading stories NOT from others suffering from it...but like I had written them myself....
I saw another post about atrial fibrillation and stomach gas possible association or connection. I too have the same thing so it may not be all in your head if your suspect this to be the case. Most dr.'s think your crazy or never heard of this when you even suggest it. Thats whats wrong with most dr's atleast in my experience in that they don't think outside the box enough possibly because this is what they learned.
Disadvantages of peginterferon therapy are parenteral administration, frequent side effects (especially flu-like <span style = 'background-color: #dae8f4'>Symptoms</span>, depression or irritability, and cytopenias), need for more intensive laboratory monitoring, contraindication in advanced liver disease, and higher cost.
MedHelp Health Answers